# SDR SIMA2021

- Difficulty date: July 20, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: QA1218
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMI - FLT 4076 - EMERGENCY FLOOR LIGHT AT SEAT 1 A/B INOPERATIVE.  REMOVED AND REPLACED BULB IAW ATR AMM.  OPS CHECK GOOD.  (M)
